# SDR C2XA11IA197

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 31,248 hours, 23,455 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2469, DURING POST FLIGHT THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE SIDEWALL BALLAST AT SEAT 3A/4A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
